# SDR DHL9672263C

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 950-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, SEAT TRACK FLANGE RBL 24 BETWEEN STA 1010 TO 950B HAS CORROSION.  REMOVED AND REPLACED SEAT TRACK FROM STA 955 TO 1020 PER SRM 51-10-1.  SEAT TRACK WAS REPLACED BETWEEN STA 950 FRAME PLUS 5 TO STA 1020 AT RBL 24.
